# SDR USAASB96049

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2420 · AC Generation System
- Part: Ac Generator
- Part number: 6130200003
- Condition: Loose Wire
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

CMH - FL 868 - AFTER DEPARTURE FROM CMH, NR 2 AND NR 3 TRANSFORMER RECEIVER UNITS FAILED.  FLIGHT RETURNED TO CMH AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND A LOOSE ENGINE GENERATOR FEED HARNESS WIRE.  WIRE 'S' WAS LOOSE AT THE NR 2 GENERATOR.  SECURED WIRE IN TO TERMINAL.  (M)
